Том 71
№ 8

All Issues

Ivanov V. V.

Articles: 4
Article (Ukrainian)

Optimal algorithms for the numerical solution of integral equations

Ivanov V. V., Shapovalova L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 568—573

Article (Russian)

Approximation of dynamical characteristics of a class of generalized functions

Ivanov V. V., Zadiraka V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 734–745

Article (Russian)

Investigation of the complote error in minimization problems of functionals in the presence of restrictions

Babich M. D., Ivanov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 3-14

Article (Russian)

Approximate solution of singular integral equations of the convolution type by Galerkn's method

Ivanov V. V., Karagodova E. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 1. - pp. 28-38

This paper discusses the question of finding an approximate solution of equation (2) by a procedure of the Galerkin type for any index. A theorem on the convergence ol the approximate solution to the exact solution in space $L_2$ is proved. An example on the shore refraction of a plane electromagnetic wave is solved.